Matematicheskie Voprosy Kriptografii [Mathematical Aspects of Cryptography]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2011, Volume 2, Issue 3, Pages 47–73 (Mi mvk36)  

Family of maximal period sequences with low cross-correlation over an 8-element ring

V. L. Kurakin

Russian State Social University, Moscow

Abstract: A family of sequences over a ring with 8 elements having period $2(2^m-1)$ and cross-correlation function asymptotically optimal with respect to the Sidelnikov and Welch bounds is constructed.

Key words: linear recurrent sequences over rings, sequences of maximal period, cross-correlation function, Sidelnikov bound, Welch bound, optimal cross-correlation, sums of characters.

DOI: https://doi.org/10.4213/mvk36

Full text: PDF file (226 kB)
References: PDF file   HTML file

UDC: 512.53+519.113.6
Received 10.V.2011

Citation: V. L. Kurakin, “Family of maximal period sequences with low cross-correlation over an 8-element ring”, Mat. Vopr. Kriptogr., 2:3 (2011), 47–73

Citation in format AMSBIB
\Bibitem{Kur11}
\by V.~L.~Kurakin
\paper Family of maximal period sequences with low cross-correlation over an 8-element ring
\jour Mat. Vopr. Kriptogr.
\yr 2011
\vol 2
\issue 3
\pages 47--73
\mathnet{http://mi.mathnet.ru/mvk36}
\crossref{https://doi.org/10.4213/mvk36}


Linking options:
  • http://mi.mathnet.ru/eng/mvk36
  • https://doi.org/10.4213/mvk36
  • http://mi.mathnet.ru/eng/mvk/v2/i3/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:240
    Full text:129
    References:41

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021